# SDR DHL2005741534

- Difficulty date: April 21, 2005
- Submitted: June 4, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT AT FS 660 STR 24R.  FOUND DENT TO BE OUT OF LIMITS ON STA 660 STR 24R IAW B727 SRM 53-10-1 FIG1.  CUT OUT AREA OF FRAME DIM 1 X 8 IAW B727 SRM 51-40-3 FIG 1.  FABRICATED ANGLE REPAIR FROM 7075 T6 .071 SIZE 16 X 3 PO NR 900573 AND FILLER FROM 7075 T6 .063 SIZE 1 X 8 PO 9001660 IAW B727 SRM 51-40-3 FIG1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 51-40-3 FIG 1.
